Michel Van den Bergh
Michel Van den Bergh
Director of Research, Fund for Scientific Research Flanders, University of Hasselt
Geverifieerd e-mailadres voor uhasselt.be - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Generators and representability of functors in commutative and noncommutative geometry
AI Bondal, M Van den Bergh
Moscow Mathematical Journal 3 (1), 1-36, 2003
5762003
Some algebras associated to automorphisms of elliptic curves
M Artin, J Tate, M Van den Bergh
The Grothendieck Festschrift, 33-85, 2007
5332007
Modules over regular algebras of dimension 3
M Artin, J Tate, M Van den Bergh
Inventiones mathematicae 106 (1), 335-388, 1991
3461991
Noetherian hereditary abelian categories satisfying Serre duality
I Reiten, M Van den Bergh
Journal of the American Mathematical Society 15 (2), 295-366, 2002
3162002
Non-commutative crepant resolutions
M Van den Bergh
The legacy of Niels Henrik Abel, 749-770, 2004
2852004
Three-dimensional flops and noncommutative rings
M Van den Bergh
Duke Mathematical Journal 122 (3), 423-455, 2004
2552004
Noncommutative curves and noncommutative surfaces
J Stafford, M Van den Bergh
Bulletin of the American Mathematical Society 38 (2), 171-216, 2001
2262001
Twisted homogeneous coordinate rings
M Artin, M Van den Bergh
Journal of Algebra 133 (2), 249-271, 1990
2111990
Existence theorems for dualizing complexes over non-commutative graded and filtered rings
M Van den Bergh
Journal of Algebra 195 (2), 662-679, 1997
1921997
A relation between Hochschild homology and cohomology for Gorenstein rings
M Van den Bergh
Proceedings of the American Mathematical Society 126 (5), 1345-1348, 1998
1901998
Semigroups ofI-Type
T Gateva-Ivanova, M Van den Bergh
Journal of Algebra 206 (1), 97-112, 1998
1741998
Double poisson algebras
M Van den Bergh
Transactions of the American Mathematical Society 360 (11), 5711-5769, 2008
1622008
Deformed Calabi–Yau completions
B Keller, M Van den Bergh
Journal für die reine und angewandte Mathematik 2011 (654), 125-180, 2011
1602011
Blowing up of non-commutative smooth surfaces
M Van den Bergh
American Mathematical Soc., 2001
1442001
Simplicity of rings of differential operators in prime characteristic
KE Smith, M Van den Bergh
Proceedings of the London Mathematical Society 75 (1), 32-62, 1997
1381997
Separable functors applied to graded rings
C Na, M Van den Bergh, F Van Oystaeyen
Journal of algebra 123 (2), 397-413, 1989
1351989
Semi-invariants of quivers for arbitrary dimension vectors
A Schofield, M Van den Bergh
Indagationes Mathematicae 12 (1), 125-138, 2001
1332001
Homological properties of Sklyanin algebras
J Tate, M Van den Bergh
Inventiones mathematicae 124 (1-3), 619-648, 1996
1171996
Hochschild cohomology of abelian categories and ringed spaces
W Lowen, M Van den Bergh
Advances in Mathematics 198 (1), 172-221, 2005
962005
Hochschild cohomology and Atiyah classes
D Calaque, M Van den Bergh
Advances in Mathematics 224 (5), 1839-1889, 2010
922010
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20